# SDR CALA2017041701020

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 30,359 hours, 10,330 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB. LWR SKIN HAS A CRACK AT STA 184.70 BETWEEN 9" TO 12" FROM AFT SPAR, APPROX 0.5 INCHES LONG. INSTALLED REPAIR DOUBLER AT STA 184.70 BETWEEN 9 TO 12" FROM AFT SPAR REF SRM 55-10-01 REPAIR 11 AND 51-40-02.
